American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Uwe Franz, Fumio Hiai and Éric Ricard. Higher order extension of L\"owner's theory: Operator $k$-tone functions. Trans. Amer. Math. Soc. 366 (2014) 3043-3074.
Abstract, references, and article information   
View Article: PDF

[2] Nick Dungey. Subordinated discrete semigroups of operators. Trans. Amer. Math. Soc. 363 (2011) 1721-1741. MR 2746662.
Abstract, references, and article information   
View Article: PDF

[3] J. Escher and J. Seiler. Bounded $H_\infty $-calculus for pseudodifferential operators and applications to the Dirichlet-Neumann operator. Trans. Amer. Math. Soc. 360 (2008) 3945-3973. MR 2395160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Onur Yavuz. Invariant subspaces for Banach space operators with an annular spectral set. Trans. Amer. Math. Soc. 360 (2008) 2661-2680. MR 2373328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jan Prüss and Gieri Simonett. $H^\infty$-calculus for the sum of non-commuting operators. Trans. Amer. Math. Soc. 359 (2007) 3549-3565. MR 2302505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander Bendikov and Patrick Maheux. Nash type inequalities for fractional powers of non-negative self-adjoint operators. Trans. Amer. Math. Soc. 359 (2007) 3085-3097. MR 2299447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Karlheinz Gröchenig and Michael Leinert. Symmetry and inverse-closedness of matrix algebras and functional calculus for infinite matrices. Trans. Amer. Math. Soc. 358 (2006) 2695-2711. MR 2204052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ralph deLaubenfels. Similarity to a contraction, for power-bounded operators with finite peripheral spectrum. Trans. Amer. Math. Soc. 350 (1998) 3169-3191. MR 1603894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sylvie Monniaux and Jan Prüss. A theorem of the Dore-Venni type for noncommuting operators. Trans. Amer. Math. Soc. 349 (1997) 4787-4814. MR 1433125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J.-Ph. Labrousse and M. Mbekhta. R\'esolvant g\'en\'eralis\'e et s\'eparation des points singuliers quasi-Fredholm . Trans. Amer. Math. Soc. 333 (1992) 299-313. MR 1057780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John B. Conway. Towards a functional calculus for subnormal tuples: the minimal normal extension . Trans. Amer. Math. Soc. 326 (1991) 543-567. MR 1005077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. J. K. Batty. Tauberian theorems for the Laplace-Stieltjes transform . Trans. Amer. Math. Soc. 322 (1990) 783-804. MR 1013326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] James Campbell and Karl Petersen. The spectral measure and Hilbert transform of a measure-preserving transformation . Trans. Amer. Math. Soc. 313 (1989) 121-129. MR 958884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. J. J. Lennon. On sums and products of unbounded operators in Hilbert space . Trans. Amer. Math. Soc. 198 (1974) 273-285. MR 0350472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harkrishan Vasudeva. On monotone matrix functions of two variables . Trans. Amer. Math. Soc. 176 (1973) 305-318. MR 0313855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank Gilfeather. On a functional calculus for decomposable operators and applications to normal, operator-valued functions . Trans. Amer. Math. Soc. 176 (1973) 369-383. MR 0312301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jack Shapiro and Martin Schechter. A generalized operational calculus developed from Fredholm operator theory . Trans. Amer. Math. Soc. 175 (1973) 439-467. MR 0313853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Takashi Ichinose. Operators on tensor products of Banach spaces . Trans. Amer. Math. Soc. 170 (1972) 197-219. MR 0322553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Paul R. Chernoff. Some remarks on quasi-analytic vectors . Trans. Amer. Math. Soc. 167 (1972) 105-113. MR 0295125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Edgar R. Lorch. On a calculus of operators in reflexive vector spaces . Trans. Amer. Math. Soc. 45 (1939) 217-234. MR 1501988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1